MathSciNet Relay Station
MathSciNet bibliographic data
MR1897403 (2003c:16050) 16W30
Schauenburg, Peter Hopf modules and the double of a quasi-Hopf algebra. Trans. Amer. Math. Soc. 354 (2002), no. 8, 3349–3378 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement